# SDR HALA20240805212

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 41,842 hours, 6,618 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Isolation Valve
- Condition: Faulted
- Location: Trim Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER START RECEIVED FUEL AFT XFR FAULT. RESET PER MOC OPS GOOD. REMOVED AND REPLACED TRIM TANK ISOLATION VLV PER FIM 28-27-00-810-812-A. OPS CHECK GOOD. OK FOR SVC
